# SDR UHLA201607160367

- Difficulty date: July 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 29,225 hours, 17,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR EICAS INDICATION RED WHEN DOOR CLOSED.  FOUND L2 DOOR EMERGENCY SLIDE ARM/DISARM CABLE BROKEN. R & R THE CABLE IAW AMM 52-12-40. OPS CHECKED GOOD.
